# SDR ASAA0110010

- Difficulty date: January 5, 2000
- Submitted: February 9, 2001
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- System (JASC): 3350 · Emergency Lighting
- Part: Receiver
- Part number: 883200312
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - DURING MAINTENANCE CHECK, FOUND EMERGENCY TRACK LIGHTS INOPERATIVE ON SEAT PALLET 9-1.  REMOVED AND REPLACED REMOTE ASSEMBLY RECEIVER.  LIGHTS OPERATED NORMALLY.  (M)
